# SDR REXA2017012200120

- Difficulty date: January 22, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 27,115 hours, 24,449 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND A LEAK DURING A LEAK CHECK OF THE THIRD CREW MEMBER OXYGEN MASK.  REMOVED AND REPLACE THE OXYGEN MASK IAW AMM 35-11-12. LEAK TESTED GOOD IAW AMM 35-11-12-400-801 STEP 3C.
